MathSciNet Relay Station
MathSciNet bibliographic data
MR1298942 (97a:47002) 47-02 (34L05 47A55 47B25 81Q10)
Del Rio, R.; Makarov, N.; Simon, B. Operators with singular continuous spectrum. II. Rank one operators. Comm. Math. Phys. 165 (1994), no. 1, 59–67.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement